# SDR SWAA2017020911756

- Difficulty date: February 3, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 20,864 hours, 12,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL LOWER SIDE BULKHEAD CRACKED AT BS 663, RBL 35.  REPAIRED BULKHEAD PER EA.
